# SDR HEEA107308

- Difficulty date: November 15, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 16,107 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 7655200904046
- Condition: False Indication
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEN MINUTES OUT, AN AIRCRAFT REPORTED THAT ONE MAIN LANDING GEAR WAS DOWN OR PARTIALLY DOWN.  SLOWED TO 130 KTS AND FLEW BY TOWER AND THEY CONFIRMED THE LT MAIN GEAR WAS DOWN.  COCKPIT INDICATIONS SHOWED GEAR UP AND LOCKED.  LOWERED LANDING GEAR AND GOT INDICATION OF ALL GEAR DOWN AND LOCKED.  MAINTENANCE REPLACED THE LT MAIN GEAR DOWN LOCK SENSOR AND INSPECTED AIRCRAFT IAW LETTER DATED 11-16-05 FROM MFG.
